# SDR REXA2019081301317

- Difficulty date: August 13, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR CORROSION ON INTERCOSTAL DD6 AT PASSENGER DOOR. (L1). INTERCOSTAL DD6 (P/N 601R318057-1) AT PASSENGER DOOR WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR 6 AND SRM 51-42-21-001-001-A01. PAR 6C (CORROSION LEVEL 2)
